Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS New Orleans, LA

April 30, 2017Jefferson Parish, Lafourche Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 30, 2017, 12:40 PM CDT for Jefferson Parish, Lafourche Parish, Louisiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 12:40 PM CDT (17:40 UTC)
Expired
Apr 30, 2017, 1:00 PM CDT
In force
20 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson Parish, LA, Lafourche Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 7:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1930 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1930 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

739 
WUUS54 KLIX 301740
SVRLIX
LAC051-057-301800-
/O.NEW.KLIX.SV.W.0076.170430T1740Z-170430T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1240 PM CDT SUN APR 30 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lafourche Parish in southeastern Louisiana...
  Southeastern Jefferson Parish in southeastern Louisiana...

* Until 100 PM CDT

* At 1240 PM CDT, a severe thunderstorm was located over Leeville, or
  12 miles southeast of Galliano, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Leeville and Grand Isle Cman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 300 PM CDT for southeastern
Louisiana.

LAT...LON 2916 9022 2931 9032 2954 8999 2952 8998
      2950 8998 2950 8996 2949 8996 2949 8997
      2948 8996 2948 8997 2947 8996 2947 8998
      2946 8996 2938 8996 2928 8990
TIME...MOT...LOC 1740Z 238DEG 29KT 2928 9020 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:06 AM CDT, 8 hours 34 minutes earlier.

Area forecast discussion, Apr 30, 4:06 AM CDT, 8 hours 34 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
406 AM CDT Sun Apr 30 2017

.SHORT TERM...
Strongly efficient rain producing thunderstorms west of the area
this morning. Large hail also being produced in some of this
activity within cooler lapse rates west of the area. Thinking
remains the same with respect to impacts and severity today. Wind
speeds will be one of the most noteable things today.

The cold front is just now starting to move into the prefrontal
area of sh/ts to the west. The activity ahead of the front will
wait on the front to begin transiting our area this morning. This
still puts the line of sh/ts moving into the northwest portion of
the area just before daylight. Just like the disturbance that is
causing the explosion of activity this morning, there looks to be
another similar disturbance that will do the same later this
evening as the front begins to clear southeast LA.

Severe weather variables remain high today. The 4c inversion
yesterday weakened quite a bit at the 12z sounding Saturday which
would have been an issue. But there were two dynamically enhanced
inversions at 1500ft and another at 4kft. These two along with the
subsident dry air causing them to form, were the main variables
keeping sh/ts from developing. By yesterday evening the sounding
showed only one weak inversion of about 1c hanging on at 4kft.
But above that, it was not cooling at an average lapse
rate(regressive norm) for the atmosphere. This would have been a
weak inhibitor as well but it wouldn't have kept anything down if
capable of getting started but cumulative with the low level
inversion, it did help. Today we will see somewhat of a different
story as the lift along the front causes the inversion to lift
more and become more unstable.

Any thunderstorm activity that can produce 20-30mph winds by
momentum transfer to the sfc coupled with the already gradient
wind speeds of 25mph could easily produce 50+mph wind speeds along
the boundary today. This could cause damaging wind gusts, and
this should be the main hazard with any strong or severe
thunderstorms Sunday. Other severe weather parameters will not be
discounted but should not be as prevalent. An abundance of lightning
will be produced very easily by these storms through this
evening.

Rainfall amounts are still expected to be from 2 to 4 inches total
through through tonight. Most of this is expected with the
boundary as it moves through which would cause this to fall within
a relatively short period. Flooding of low lying and poor
drainage areas could be a problem today as well.

Coastal flooding is the next biggest item on the list. Areas that
normally receive salt water inundation during times of abnormal
high tide levels will receive water again today. Tide levels are
expected to be around 2ft above normal today. Highest levels will
be during times of high tide which will be from late morning
through the early afternoon hours today. Some of the lowest beach
and secondary paved routes may observe up to a foot of salt water
over those surfaces today.

LONG TERM...
Another round of sh/ts are expected Wednesday into Thursday
morning ahead of another cold front that should move through the
area Thursday morning. This could prove to be a wetter event with
its own round of strong to severe thunderstorms possible. We will
keep the main focus on one scenario at a time for the moment and
work this event as it unfolds and then swing that focus to mid-
week.

.LONG TERM...
Northwest winsd on the back side of the mid-week front will cause
all advisories, watches and warnings to lower. This will deliver
some much needed nice weather before a large upper high over the
southwest moves east and brings on the heat by the beginning of
the next work week.

&&

AVIATION...
Will introduce TSRA for western portions of the area this
morning, including KMCB, KBTR and KHDC. This package will spread
the mention of storms across the remaining terminals between 18z
today and 00z Monday, although storms could linger beyond that at
KGPT.

Winds will be a factor today with gusts to 30 knots or higher
at all terminals. This will especially be a problem for east-
west oriented runways. Expect winds to diminish after the passage
of the front through the day and overnight.

MARINE...
A strong spring cold front is causing winds to become very strong
today with some gusts well over gale force. Will continue the
Small Craft Advisory for all areas since sustained winds remain at
high end advisory. Very dangerous conditions for small craft will
continue until well after frontal passage later today. Waves near
6 feet in larger lakes, and 9 to 12 feet in the open Gulf waters
can be expected ahead of the front. Once the front moves through,
winds will shift to the northwest late tonight into Monday. Winds
will remain high post front at around 20 knots and waters will
still be rough. Expect improving conditions by Tuesday as high
pressure builds and seas begin to calm. Another low pressure
system is expected to impact the coast towards Thursday and Friday
of next week.

DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Emergency Management emails
 Monitoring convective threats for today.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  51  79  54 / 100  30   0   0
BTR  77  53  80  56 / 100  20   0   0
ASD  81  57  80  57 / 100  70   0   0
MSY  81  60  80  62 / 100  70   0   0
GPT  78  61  78  61 / 100  80  10   0
PQL  81  59  79  55 / 100  90  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ034>037-039-040-
     046>050-056>072.

     Coastal Flood Advisory until midnight CDT tonight for LAZ040-050-
     058-060>064-066>070-072.

GM...Small Craft Advisory until midnight CDT tonight for GMZ530-532-
     534-536-538-550-552-555-557-570-572-575-577.

MS...Wind Advisory until 7 PM CDT this evening for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until midnight CDT tonight for MSZ080>082.

GM...Small Craft Advisory until midnight CDT tonight for GMZ532-534-
     536-538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Apr 30, 11:42 AM CDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1142 AM CDT Sun Apr 30 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-010445-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1142 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

A slight risk of severe weather exists today for coastal
Mississippi and southeast Louisiana east of I-55. A Tornado watch
is in effect for that area through early afternoon. All modes of
severe weather is possible today. In addition, heavy rainfall up
to of over 3 inches is possible.

A Coastal Flood Advisory will be in effect through this evening
for all coastlines in southern Mississippi and southeast
Louisiana. Persistent strong onshore winds are likely to produce
tide levels 1 to 2 feet above normal during afternoon high tide
periods both today and Sunday.

A Wind Advisory has been issued for the entire area today through
this evening. Wind speeds are expected to increase 20 to 30 mph
with gusts to 35 to 40 mph.

Strong winds will be present over the coastal waters. Small Craft
Advisories have been issued for portions of the waters. Expect
the strong winds to continue through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A second period of thunderstorms and heavy rain will be possible
across the area Wednesday or Thursday of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested Today.

In the hours before

Special weather statement, Apr 30, 10:18 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1018 AM CDT SUN APR 30 2017

LAZ039-040-072-MSZ071-077-301615-
Washington-Southern Tangipahoa-St. Tammany-Walthall-Pearl River-
1018 AM CDT SUN APR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY...CENTRAL TANGIPAHOA AND WASHINGTON PARISHES...SOUTHEASTERN
WALTHALL AND WESTERN PEARL RIVER COUNTIES...

At 1018 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sandy Hook to near Ponchatoula.
Movement was east at 15 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Hammond, Bogalusa, Picayune, Covington, Franklinton, Poplarville,
Abita Springs, Varnado, Folsom, Sun, Enon, Crossroads, Natalbany,
Bush, Mcneil and Angie.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3100 8983 3101 8950 3100 8948 3098 8947
      3047 8971 3053 9051 3070 9032 3071 9026
      3075 9026 3107 8991 3107 8984
TIME...MOT...LOC 1518Z 271DEG 15KT 3104 8987 3044 9039

24/RR
Special weather statement, Apr 30, 11:11 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1111 AM CDT SUN APR 30 2017

LAZ040-MSZ077-080-081-301715-
St. Tammany-Harrison-Hancock-Pearl River-
1111 AM CDT SUN APR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. TAMMANY
PARISH...NORTHWESTERN HARRISON...HANCOCK AND PEARL RIVER COUNTIES...

At 1111 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Baxterville to near Lacombe.
Movement was east at 35 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Slidell, Picayune, Bay St. Louis, Waveland, Poplarville, Diamondhead,
Pearl River, Sun, Kiln, Lacombe, Crossroads, Shoreline Park, Stennis
Space Center, Bush, Mcneil, Pearlington and Slidell Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3098 8943 3101 8942 3101 8935 3065 8934
      3068 8914 3036 8931 3037 8931 3035 8938
      3033 8938 3034 8933 3030 8934 3023 8985
      3026 8998 3034 9005 3066 8988 3067 8984
      3068 8984 3075 8983 3100 8970 3101 8950
TIME...MOT...LOC 1611Z 256DEG 32KT 3102 8963 3029 9001

24/RR
Local storm report, Apr 30, 11:12 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1112 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     LIVONIA                 30.56N 91.55W
04/30/2017                   POINTE COUPEE      LA   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO A CHURCH... POSSIBLE TORNADO

&&

AK
Special weather statement, Apr 30, 11:13 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1113 AM CDT SUN APR 30 2017

LAZ040-059-061>064-067>070-MSZ080-301715-
Lower Plaquemines-Orleans-Upper St. Bernard-Lower Jefferson-Lower St.
Bernard-Lower Lafourche-Upper Lafourche-Upper Plaquemines-St.
Tammany-Upper Jefferson-Hancock-
1113 AM CDT SUN APR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ST. BERNARD...
ORLEANS...SOUTHEASTERN ST. TAMMANY...SOUTHEASTERN LAFOURCHE...
JEFFERSON...NORTHWESTERN PLAQUEMINES PARISHES IN SOUTHEASTERN
LOUISIANA AND SOUTHERN HANCOCK COUNTIES...

At 1113 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near East New Orleans to 31 miles
southwest of Leeville. Movement was east at 25 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
New Orleans, Bay St. Louis, Waveland, Chalmette, Marrero, Harvey,
East New Orleans, Timberlane, Belle Chasse, Galliano, Port Sulphur,
Gretna, Golden Meadow, Jean Lafitte, Lake Catherine, Poydras, Myrtle
Grove, Pointe A La Hache, Estelle and Leeville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2929 9033 3003 9007 3015 8987 3010 8982
      3017 8974 3015 8963 3016 8963 3023 8983
      3024 8979 3030 8934 3029 8937 3002 8984
      2994 8984 2986 8964 2942 8978 2945 8984
      2946 8984 2946 8981 2953 9000 2909 9024
TIME...MOT...LOC 1613Z 249DEG 24KT 3006 9001 2882 9042

24/RR
Local storm report, Apr 30, 11:32 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     KENNER                  29.98N 90.25W
04/30/2017                   JEFFERSON          LA   EMERGENCY MNGR

            UTILITY POLE BLOWN DOWN NEAR AIRLINE DR AND WILLIAMS BLVD

&&

AK
Special weather statement, Apr 30, 11:57 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1157 AM CDT SUN APR 30 2017

LAZ040-062-MSZ077-080-081-301830-
Orleans-St. Tammany-Harrison-Hancock-Pearl River-
1157 AM CDT SUN APR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL ORLEANS
AND SOUTHEASTERN ST. TAMMANY PARISHES...NORTHWESTERN HARRISON...
HANCOCK AND EASTERN PEARL RIVER COUNTIES...

At 1157 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lumberton to near Poplarville to 6
miles northeast of Picayune to near Stennis Space Center to near East
New Orleans. Movement was northeast at 35 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
New Orleans, Poplarville, Diamondhead, Saucier, Kiln, Pearlington,
Mcneil, Stennis Space Center and Shoreline Park.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3065 8934 3065 8924 3068 8924 3068 8905
      3049 8920 3016 8965 3018 8975 3016 8973
      3016 8968 3000 8989 2999 8992 3017 8976
      3028 8970 3052 8964 3072 8965 3094 8951
      3101 8942 3101 8935
TIME...MOT...LOC 1657Z 229DEG 30KT 3093 8949 3077 8959 3057 8958 3033
8965 3003 8988

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:33 PM CDTSpecial Weather StatementLIXPointe Coupee57 min
Apr 29, 11:32 PM CDTWind AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more16 hr
Apr 30, 5:06 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge, West Feliciana39 min
Apr 30, 5:45 AM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana45 min
Apr 30, 6:37 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Pointe Coupee, West Feliciana38 min
Apr 30, 7:30 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana30 min
Apr 30, 7:42 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, West Baton Rouge33 min
Apr 30, 7:56 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena34 min
Apr 30, 7:59 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa31 min
Apr 30, 8:05 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Saint Helena25 min
Apr 30, 8:26 AM CDTTornado WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more34 min
Apr 30, 8:53 AM CDTTornado WarningLIXSaint Helena, Tangipahoa, Washington37 min
Apr 30, 8:57 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Lafourche, Livingston, Saint Helena, Saint James and 4 more33 min
Apr 30, 9:07 AM CDTSpecial Marine WarningLIX98 min
Apr 30, 9:21 AM CDTSpecial Weather StatementLIXSaint James, Saint John the Baptist24 min
Apr 30, 9:25 AM CDTSpecial Marine WarningLIX95 min
Apr 30, 9:28 AM CDTTornado WarningLIXWashington32 min
Apr 30, 9:31 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington44 min
Apr 30, 9:46 AM CDTRiver Flood WarningLIXSaint Tammany, Washington24 hr
Apr 30, 10:07 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, Jefferson, Lafourche, Livingston, Saint Charles and 7 more113 min
Apr 30, 10:09 AM CDTSpecial Weather StatementLIXJefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist, Saint Tammany66 min
Apr 30, 10:18 AM CDTSpecial Weather StatementLIXTangipahoa, Washington57 min
Apr 30, 10:31 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa14 min
Apr 30, 10:47 AM CDTSpecial Marine WarningLIX58 min
Apr 30, 10:56 AM CDTSpecial Marine WarningLIX49 min
Apr 30, 11:11 AM CDTSpecial Weather StatementLIXSaint Tammany64 min
Apr 30, 11:13 AM CDTSpecial Weather StatementLIXJefferson, Orleans62 min
Apr 30, 11:16 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 3 more119 min
Apr 30, 11:38 AM CDTSpecial Marine WarningLIX52 min
Apr 30, 12:05 PM CDTSpecial Marine WarningLIX55 min
Apr 30, 12:27 PM CDTSpecial Marine WarningLIX63 min
Apr 30, 12:57 PM CDTSpecial Marine WarningLIX63 min
Apr 30, 1:20 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Tammany3 hr
Apr 30, 1:27 PM CDTSpecial Marine WarningLIX93 min
Apr 30, 1:38 PM CDTSpecial Weather StatementLIXPlaquemines67 min
Apr 30, 1:57 PM CDTSpecial Marine WarningLIX63 min
Apr 30, 2:55 PM CDTSpecial Marine WarningLIX95 min
Apr 30, 4:10 PM CDTSpecial Marine WarningLIX95 min
Apr 30, 5:27 PM CDTSpecial Weather StatementLIXPlaquemines33 min
Apr 30, 5:30 PM CDTSpecial Marine WarningLIX60 min
Apr 30, 5:33 PM CDTSpecial Marine WarningLIX27 min
Apr 30, 5:40 PM CDTSpecial Marine WarningLIX35 min
Apr 30, 5:58 PM CDTSpecial Weather StatementLIXPlaquemines62 min
Apr 30, 6:07 PM CDTSpecial Marine WarningLIX53 min
Apr 30, 6:12 PM CDTSpecial Marine WarningLIX63 min
Apr 30, 6:26 PM CDTSpecial Marine WarningLIX64 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.